# SDR ASAA2025082060543

- Difficulty date: August 20, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 42,027 hours, 13,087 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 147A571356
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INNER CHORD CORRODED BETWEEN STA 1006 TO STA 1016. GROUNDED - YES. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-70-51-1A-1. REMOVED AND REPLACED INNER CHORD IAW B737-900 SRM 51-40-02-0G-0. W= 2.00 O= .080 R= .058 L= 2.00 D= .022.
